• Amused
  • Angry
  • Annoyed
  • Awesome
  • Bemused
  • Cocky
  • Cool
  • Crazy
  • Crying
  • Depressed
  • Down
  • Drunk
  • Embarrased
  • Enraged
  • Friendly
  • Geeky
  • Godly
  • Happy
  • Hateful
  • Hungry
  • Innocent
  • Meh
  • Piratey
  • Poorly
  • Sad
  • Secret
  • Shy
  • Sneaky
  • Tired
  • Wtf
  • Results 1 to 9 of 9
    1. #1
      Registered User.
      This user has no status.
       
      I am:
      ----
       


      Join Date;
      25th July, 2010.
      Posts;
      3.
      Post Thanks / Like

      help needed pse re weaning off 100 mg

      Hi all
      My GP has cut my script from 10 x 10 mg per day t0 50 mg per day and I have just emailed him to sat I thought this was a dangerous practice.
      I don't know anything about weaning, am in a hell of a mess weaning of Valium at the moment without any further weaning.
      I did take 9 tabs instead of 10 today and yesterday. I am in UK so don't have to pay for these scripts and I do have some extra I bought on the net before I started getting NHS scripts from present idiot GP.
      So not in immediate danger though GP does not know I have them.
      Would appreciate any help or advice ps. Have ben on 100 mg for one year.
      Many thanks.

      Mossie

    2. #2
      Registered User.
      This user has no status.
       
      I am:
      ----
       
      Godwhacker's Avatar

      Join Date;
      24th June, 2011.
      Posts;
      36.
      Post Thanks / Like

      help needed pse re weaning off 100 mg

      Take it down by 10mg every three days if you can- that should give your body enough time to adjust. Why is your doctor cutting the dose? Is 100mg keeping you sober?

    3. #3
      Registered User.
      This user has no status.
       
      I am:
      ----
       
      bleep's Avatar

      Join Date;
      25th January, 2011.
      Posts;
      3,010.
      Post Thanks / Like

      help needed pse re weaning off 100 mg

      Does seem a strange call to make out the blue, what were his reasons?

      AFAIK, there shouldn't be much of an effect from dropping your dose, although if you have time, it's obviously better to do it slowly. I've had bigger swings than that, and bigger percentage swings, so I think you'll be okay. What's important to remember is that if you suddenly feel odd, simply take more baclofen, and know to go a little slower next drop.

    4. #4
      Registered User.
      This user has no status.
       
      I am:
      ----
       


      Join Date;
      25th July, 2010.
      Posts;
      3.
      Post Thanks / Like

      help needed pse re weaning off 100 mg

      Godwhacker;1161299 wrote: Take it down by 10mg every three days if you can- that should give your body enough time to adjust. Why is your doctor cutting the dose? Is 100mg keeping you sober?
      Hi thanks for the info, much appreciated. So Sat would be a good time to drop another mg?
      Yes it works v well for me but, in truth, the 100 mg the doc was giving me was not quite enough, I need about 125 or so. It also works for food cravings to aa large degree ie sugars etc.
      Why is he doing this? I am awaiting a response to my asking this very question!

      Mossie

    5. #5
      Registered User.
      This user has no status.
       
      I am:
      ----
       


      Join Date;
      25th July, 2010.
      Posts;
      3.
      Post Thanks / Like

      help needed pse re weaning off 100 mg

      bleep;1161336 wrote: Does seem a strange call to make out the blue, what were his reasons?

      AFAIK, there shouldn't be much of an effect from dropping your dose, although if you have time, it's obviously better to do it slowly. I've had bigger swings than that, and bigger percentage swings, so I think you'll be okay. What's important to remember is that if you suddenly feel odd, simply take more baclofen, and know to go a little slower next drop.
      Hi I did notice a v low pulse earlier ie 56 when normal for me is 76ish so that may be connected with dropping a mg day for two days, dunno for sure.
      I may have to buy some myself and just pretend to He Who Must Be Obeyed that I am dropping the dose because by cutting my dose as he has, if I stay on what he is now prescribing then I will only have enough bac for 14 days out of 28, if anyone knows a cheap online source I would be v grateful.
      Thanks for your advice.

      Mossie

    6. #6
      Registered User.
      This user has no status.
       
      I am:
      ----
       
      bleep's Avatar

      Join Date;
      25th January, 2011.
      Posts;
      3,010.
      Post Thanks / Like

      help needed pse re weaning off 100 mg

      Have a look here:

      http://www.mywayout.org/community/f2...ine-35483.html

      As far as I know, all are good.

    7. #7
      Registered User.
      This user has no status.
       
      I am:
      ----
       
      bleep's Avatar

      Join Date;
      25th January, 2011.
      Posts;
      3,010.
      Post Thanks / Like

      help needed pse re weaning off 100 mg

      And He Who Must Be Obeyed must explain himself first!

    8. #8
      Registered User.
      This user has no status.
       
      I am:
      ----
       
      Ne/Neva Eva's Avatar

      Join Date;
      25th June, 2010.
      Posts;
      6,833.
      Post Thanks / Like

      help needed pse re weaning off 100 mg

      What bleep said. I think it takes a lot of bac, one way or the other, for most people to have major SEs. The subtle ones are difficult enough though! Manage your thoughts and anxiety...That was the hardest part for me with the up/down thing.

      Your doc has some 'splainin' to do. Hope it all works out! Either way, hang in and stick around!

    9. #9
      Registered User.
      This user has no status.
       
      I am:
      ----
       


      Join Date;
      19th January, 2011.
      Posts;
      1,754.
      Post Thanks / Like

      help needed pse re weaning off 100 mg

      Hi Mossie.

      Your doc was prescribing bac for alcoholism or another addiction? On 125 were you completely indifferent to alcohol/other? How come you don't have to pay for scripts? You're in the UK, so who is your doc? I didn't know any UK docs were prescribing bac to 100mg.

      Sorry for all the questions.

    Similar Threads

    1. Weaning!
      By JackDanielsGirl in forum Medication Research and Support
      Replies: 5
      Last Post: April 23rd, 2013, 05:09 AM
    2. Going to be weaning myself away from MWO.
      By Slaythefear in forum Just Starting Out?
      Replies: 8
      Last Post: December 14th, 2012, 01:07 PM
    3. Weaning off topamax
      By garettp123 in forum Medication Research and Support
      Replies: 1
      Last Post: April 30th, 2011, 07:53 PM
    4. Weaning off
      By angieUK in forum Medication Research and Support
      Replies: 1
      Last Post: April 29th, 2009, 02:53 AM
    5. Weaning off of Topa
      By CS04 in forum Medication Research and Support
      Replies: 4
      Last Post: June 9th, 2008, 02:43 PM

    Bookmarks

    Bookmarks

    Posting Permissions

    • You may not post new threads
    • You may not post replies
    • You may not post attachments
    • You may not edit your posts
    •